MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT

MENTOR TEXAS MENTOR MEMORYSHAPE BREAST IMPLANT
Catalog Number 3341154
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Breast Discomfort/Pain (4504)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Event or Problem Description
This event is associated with the glow clinical trial (subject id: (b)(6)).It was reported that a patient underwent a breast augmentation with a 380cc mentor memoryshape breast implant and experienced breast pain on the right side post-operatively.The patient was asked to see their healthcare provider but when to the emergency room instead.All labs results, including xray and an ultra sound, were normal.The patient complained about pain and tightness on the right side.It was reported that the patient ran out of flexeril.The muscle pain was resolved on (b)(6) 2020.The principal investigator assessed this event as severe in severity, non-serious, and definite relationship to the device.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
 
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: no information regarding explantation or an expected explantation date has been received.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
The date of event has been updated to august 27, 2020.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On the patient's 1 year post-operative follow up, it was reported that the patient experienced anisomastia.The patient reported being somewhat dissatisfied on how they breast looked.The patient was not satisfied with the results as the outcome did not meet the patient's expectations.Code e2308-deformity/ disfigurement has been added in section h6-health effect - clinical code to reflect this information.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYSHAPE BREAST IMPLANT
Common Device Name
BREAST IMPLANT
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key19243032
Report Number1645337-2024-05294
Device Sequence Number12636218
Product Code FTR
UDI-Device Identifier00081317024217
UDI-Public00081317024217
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P060028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2023
Device Catalogue Number3341154
Device Lot Number7581982
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by Manufacturer05/08/2024
06/30/2023
Initial Report FDA Received Date05/03/2024
Supplement Report FDA Received Date05/22/2024
06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale